A note on regular congruences of ordered semigroups

Research Article
  • 13 Downloads

Abstract

In this note we first extend Theorem 4.2 from Xiang-Yun (Semigroup Forum 61:159–178, 2000) by showing that the set of all regular congruences with the ordering \(\subseteq \) is actually an algebraic lattice. Afterwards, we derive Maltsev type description of principal regular congruences. Lastly, we rectify an error in Example 4.7 from Xiang-Yun 2000.

Keywords

Ordered semigroup Algebraic lattice Regular congruence 

References

  1. 1.
    Bloom, S.: Varieties of ordered algebras. J. Comput. System. Sci. 13, 200–212 (1976)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Blyth, T.S., Janowitz, M.F.: Residuation Theory. Pergamon Press, Oxford (1972)MATHGoogle Scholar
  3. 3.
    Burris, S., Sankappanavar, H.P.: A Course in Universal Algebra. Springer, New York (1981)CrossRefMATHGoogle Scholar
  4. 4.
    Czedli, G., Lenkehegyi, A.: On congruence \(n\)-distributivity of ordered algebras. Acta Math. Hung. 41(1–2), 17–26 (1983)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Grätzer, G.: Universal Algebra. Van Nostrand, Princeton (1968)MATHGoogle Scholar
  6. 6.
    Kehayopulu, N., Tsingelis, M.: On subdirectly irreducible ordered semigroups. Semigroup Forum 50, 161–177 (1995)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Xiang-Yun, X.: On regular, strongly regular congruences on ordered semigroups. Semigroup Forum 61, 159–178 (2000)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Ted Rogers School of ManagementRyerson UniversityTorontoCanada

Personalised recommendations